PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 5 | 688-693
Tytuł artykułu

A bound for the Milnor number of plane curve singularities

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let f = 0 be a plane algebraic curve of degree d > 1 with an isolated singular point at 0 ∈ ℂ2. We show that the Milnor number μ0(f) is less than or equal to (d−1)2 − [d/2], unless f = 0 is a set of d concurrent lines passing through 0, and characterize the curves f = 0 for which μ0(f) = (d−1)2 − [d/2].
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
5
Strony
688-693
Opis fizyczny
Daty
wydano
2014-05-01
online
2014-02-15
Twórcy
Bibliografia
  • [1] Cassou-Noguès P., Płoski A., Invariants of plane curve singularities and Newton diagrams, Uni. Iagel. Acta Math., 2011, 49, 9–34
  • [2] Fulton W., Algebraic Curves, Adv. Book Classics, Addison-Wesley, Redwood City, 1989
  • [3] Garcia Barroso E.R., Płoski A., An approach to plane algebroid branches, preprint available at http://arxiv.org/abs/1208.0913
  • [4] Greuel G.-M., Lossen C., Shustin E., Plane curves of minimal degree with prescribed singularities, Invent. Math., 1998, 133(3), 539–580 http://dx.doi.org/10.1007/s002220050254
  • [5] Gusein-Zade S.M., Nekhoroshev N.N., Singularities of type A k on plane curves of a chosen degree, Funct. Anal. Appl., 2000, 34(3), 214–215 http://dx.doi.org/10.1007/BF02482412
  • [6] Gwozdziewicz J., Płoski A., Formulae for the singularities at infinity of plane algebraic curves, Univ. Iagel. Acta Math., 2001, 39, 109–133
  • [7] Huh J., Milnor numbers of projective hypersurfaces with isolated singularities, preprint available at http://arxiv.org/abs/1210.2690
  • [8] Teissier B., Resolution Simultanée I, II, In: Séminaire sur les Singularités des Surfaces, Lecture Notes in Math., 777, Springer, Berlin, 1980, 71–146 http://dx.doi.org/10.1007/BFb0085880
  • [9] Wall C.T.C., Singular Points of Plane Curves, London Math. Soc. Stud. Texts, 63, Cambridge University Press, Cambridge, 2004 693
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0378-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.